MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Catalog Number ATAA43720160A
Medical Device Problem Codes Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Stenosis (2263); Thrombosis/Thrombus (4440); Reduced Blood Flow (4598)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6.Code c19: a review of manufacturing records of the device indicated the lot met pre-release specifications.The device remains implanted and is not available for analysis.Further information was requested and will be provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2026, the patient underwent endovascular procedure to treat a thoracoabdominal aortic aneurysm using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system.Gore® viabahn® vbx balloon expandable endoprosthesis (vbx devices) were implanted with the tambe device.The patient tolerated the procedure.On (b)(6) 2026, it was reported that the renal artery stenosis was noticed 1 day after the implant procedure, and the mesenteric angiogram was performed for concern of thrombosis of renal stents placed during the tambe procedure.Based on the study data, there was no intervention involving the index device (tambe device or any stent or stent graft in contact with any tambe component).The issue was resolved without sequelae on (b)(6) 2026.The physician is monitoring the patient.
 
Additional Manufacturer Narrative
This report was sent as a retraction.Based on the information provided that there was superior vena cava (svc) thrombus from patient's prior central line, and no gore devices were occluded, and renal and/or mesenteric artery stenosis and the thrombectomy and extension of sma stent procedure were not attributed to the gore® excluder® thoracoabdominal branch endoprosthesis, there is no allegation against this device and this event is not reportable.
 
Event or Problem Description
This report was sent as a retraction: based on the information provided that there was superior vena cava (svc) thrombus from patient's prior central line, and no gore devices were occluded, and renal and/or mesenteric artery stenosis and the thrombectomy and extension of sma stent procedure were not attributed to the gore® excluder® thoracoabdominal branch endoprosthesis, there is no allegation against this device and the event is not reportable.
 
Event or Problem Description
On (b)(6) 2026, the patient underwent endovascular procedure to treat a thoracoabdominal aneurysm using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system.Gore® viabahn® vbx balloon expandable endoprosthesis (vbx devices) were implanted with the tambe device.The patient tolerated the procedure.Reportedly, there were concerns for possible renal and/or mesenteric artery stenosis due to patient complaining of persistent back pain, nausea, and cramping.On (b)(6) 2026, it was reported that renal artery stenosis was noticed 1 day after the implant procedure, and the mesenteric angiogram was performed for concern of thrombosis of renal stents placed during the tambe procedure.No devices were attributed to thrombosis.Post mesenteric angiogram on (b)(6) 2026, the findings indicated that the bilateral arteries were patent on iv ultrasound, the bilateral renal stents were patent without evidence of kinking on iv ultrasound, and no evidence of dissection in the bilateral renal arteries.Reportedly, the gore devices were not occluded by thrombosis.When discussed with radiology on (b)(6) 2026, per vascular surgery progress note that there was noted svc thrombus, likely from patient's prior central line.On (b)(6) 2026, the patient had a re-intervention procedure which included left femoral cutdown, thrombectomy and extension of sma stent.The patient tolerated the procedure and discharged home with home on (b)(6) 2026.
 
Additional Manufacturer Narrative
B5: event description was updated.H6.Code c19: a review of manufacturing records of the device indicated the lot met pre-release specifications.The device remains implanted and is not available for analysis.

Brand Name
GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS
Common Device Name
ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24372687
Report Number3007284313-2026-04576
Device Sequence Number17535811
Product Code QZK
UDI-Device Identifier00733132659685
UDI-Public(01)00733132659685(17)280727
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P230023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberATAA43720160A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/25/2026
03/04/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/04/2026
03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age65 YR
Patient SexFemale
Patient Weight76 KG
Patient EthnicityNon Hispanic
Patient RaceWhite